# SDR SWAA2021061771382

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 65,393 hours, 38,534 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR FWD UPPER DOOR FRAME / PAN CRACK AT UPPER SECTION. ; / COMPLETED INSTALLATION NEW FRAME (PAN) AT R1 DOOR FWD UPPER CUT OUT REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A8370.;INSTALLED 50% OF FASTENERS AT NEW FRAME (PAN) ON R1 DOOR FWD UPPER CUT OUT REF B737-700 SRM 51-40-02-0G-0 AND DWG# 141A8370.;LOCATED AND DRILLED NEW FRAME (PAN) AT R1 DOOR FWD UPPER CUT OUT REF B737-700 SRM 51-40-05-0G-0 AND DWG# 141A8370.;MIXED BSM 5-95 SEALANT AT 03:00 PM 05-18-21 SQUEEZE OUT TIME BY 11:00 AM 05-19-21;OK TO INSTALL NEW FRAME [PAN]. RII;REINSTALLED R1 DOOR DEPRESSOR AT FWD CUT OUT REF B737-700 SRM 51-40-02-0G-0 AND DGW# 141A8370.;REMOVED R1 DOOR FWD UPPER DOOR FRAME (PAN CRACK) AT STA 296.4 REF B 737-700 SRM 51-40-02-0G-0.;REMOVED R1 DOOR DEPRESSOR AT FWD CUT OUT TO GAIN ACCESS REF B 737-700 SRM 51-40-02-0G-0.;VERIFIED 1-3.;VERIFIED 6-9. RII
